Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LisaMA

PanOxyl is making my moisturiser burn :(

I have been prescribed Lymecycline and Differin and my doctor also suggested I use a BP product in the mornings.

For the first couple of days I didn't moisturise with this - but after 3 days my skin was so dry that I felt like I just had to....so I woke up early, put the BP on at 6AM, then went back to bed for a couple of hours, then when it was time to wake up I washed my face (with Clinique mild liquid facial soap) and put on the moisturiser that I have been using for ages (and that tends to work really well with my skin.)

The problem was, after about 10 seconds of having it on my face, It started to burn really badly and when I tried to wash it off my face was all red :(

I am a bit nervous about trying to do it again, but is this normal? Has anyone else experienced something similar?

I am in the IB stage (which is horrible) and I couldn't really feel any worse about my skin than I do right now :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×